Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 89, NWS Louisville, KY

March 13, 2006Hart County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 13, 2006, 3:43 PM CST for Hart County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2006, 3:43 PM CST (21:43 UTC)
Expired
Mar 13, 2006, 4:15 PM CST
In force
32 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Hart County, KY

The radar

The Louisville radar (KLVX), 75 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 10:22 AM CSTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 349 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
349 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 132144
SVRLMK
KYC099-132215-
/O.NEW.KLMK.SV.W.0089.060313T2143Z-060313T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM CST MON MAR 13 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HART COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 415 PM CST

* AT 339 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 19
  MILES WEST OF MUNFORDVILLE..AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MUNFORDVILLE BY 400 PM

THIS INCLUDES INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 65 AND
71.

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3731 8612 3717 8604 3731 8573 3740 8594

$$

JDG/AML
1 follow-up statement
000 
WWUS53 KLMK 132205
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
502 PM EST MON MAR 13 2006

KYC099-132215-
/O.CON.KLMK.SV.W.0089.000000T0000Z-060313T2215Z/
HART KY-
402 PM CST MON MAR 13 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM CST FOR HART
COUNTY...

AT 400 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED KESSINGER AND HAMMONVILLE...OR ABOUT 30 MILES NORTHEAST OF 
BOWLING GREEN...MOVING NORTHEAST AT 40 MPH.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL ACROSS EDMONSON  
AND WARREN COUNTIES.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST MONDAY
EVENING FOR SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3731 8612 3719 8603 3741 8571 3744 8594
$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 2:00 PM CST, 1 hour 43 minutes earlier.

Area forecast discussion, Mar 13, 2:00 PM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 PM EST MON MAR 13 2006

SHORT TERM (TONIGHT AND TUESDAY)...

A COUPLE OF BANDS OF THUNDERSTORMS MOVED ACROSS THE FORECAST AREA
THIS MORNING WITH THE SECOND BAND FROM LOUISVILLE TO NEAR BOWLING
GREEN AT 1930Z.  THIS BAND WAS STRENGTHENING AND WAS LOCATED ALONG A
BAND OF UNSTABLE LI/S. THIS BAND EXPECTED TO CONTINUE TO STRENGTHEN
AND INCREASE IN COVERAGE AS IT MOVES EAST. THE THUNDERSTORMS ARE
DEVELOPING JUST AHEAD OF THE DRY LINE. THESE STORMS COULD STILL
BECOME SEVERE AND SEVERE THUNDERSTORM WATCH CONTINUES THIS AFTERNOON
ACROSS MUCH OF THE FORECAST AREA.

DRY LINE TO OUR WEST WILL MOVE EAST INTO INTERSTATE 65 CORRIDOR BY
LATE AFTERNOON AND TO LEXINGTON AND INTERSTATE 75 BY EARLY EVENING.
AS THE DRIER AIR MOVES IN...THIS WILL END THE THREAT OF SEVERE
WEATHER ACROSS CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA.

AFTER THE STORMS MOVE OUT...MAIN FORECAST PROBLEM WITH BE WHEN THE
CLOUDS WILL DECREASE. NAM AND GFS SIMILAR THROUGH 36 HOURS AND WILL
USE A MODEL BLEND FOR FORECAST.

AFTER THE DRY LINE MOVES THROUGH SKIES SHOULD BECOME PARTLY CLOUDY
FOR A BRIEF PERIOD THIS EVENING BUT ANOTHER AREA OF CLOUDS WILL
SWING ACROSS THE AREA OVERNIGHT. MODEL TIME SECTIONS KEEP LOWEST
LEVEL RH HIGH AND THIS CONSISTENT WITH SATELLITE IMAGERY. WILL ALLOW
CLOUDS TO DECREASE DURING THE MORNING WITH PARTLY TO MOSTLY SUNNY
SKIES ACROSS THE AREA TUESDAY AFTERNOON.

TEMPERATURES TONIGHT SHOULD BE A LITTLE WARMER THAN NAM MOS AND WILL
LEAN A LITTLE CLOSER TO WARMER GFS MOS. ON TUESDAY...TEMPERATURES
WILL BE CONSIDERABLY COOLER THAN TODAY BUT AFTERNOON SUN SHOULD
BOOST READINGS UP NEAR 50 DEGREES. HAVE GONE A LITTLE CLOSER TO GFS
MOS FOR TUESDAY. GUSTS WILL DECREASE OVERNIGHT BUT WILL KEEP WINDS
BRISK AND GUSTY DURING THE DAY TIME HOURS TUESDAY AS PRESSURE
GRADIENT AROUND DEEP LOW MOVING INTO CANADA WILL BE SLOW TO
DECREASE.

SCHOLZ

.LONG TERM (TUESDAY NIGHT THOROUGH MONDAY)...

TUESDAY NIGHT THROUGH FRIDAY...

AS SFC CYCLONE CONTINUES TO PULL AWAY FROM THE AREA...SFC HIGH
PRESSURE CELL WILL CONTINUE TO BUILD INTO THE LOWER MISSISSIPPI
VALLEY.  THIS WILL BRING CLEARING SKIES AND COOLER TEMPERATURES TO
THE REGION.  HIGH PRESSURE WILL HOLD SWAY ACROSS THE DEEP SOUTH
THROUGH WEDNESDAY NIGHT.  AN UPPER LEVEL DISTURBANCE AND ASSOCIATED
SFC LOW PRESSURE SYSTEM IS FORECAST TO CRUISE THROUGH THE LOWER OHIO
VALLEY DURING THE DAY ON THURSDAY.  THIS FEATURE WILL BRING A CHANCE
OF RAIN TO THE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT.
PRECIPITATION IS EXPECTED TO END BY EARLY FRIDAY MORNING...BUT A FEW
FLURRIES MAY BE POSSIBLE FRIDAY MORNING ACROSS THE EASTERN HALF OF
THE FA.  ANOTHER RIDGE OF HIGH PRESSURE WILL BUILD IN FOR FRIDAY
BRING CLEARING SKIES BUT TEMPERATURES WILL REMAIN COOLER THAN
NORMAL.  IN THE PERIOD...HAVE GENERALLY FOLLOWED THE 00Z GFS
ENSEMBLE MEANS FOR TEMPERATURES.  WARMEST TEMPERATURES OF THIS
PERIOD WILL BE ON WEDNESDAY WITH HIGHS IN THE MID TO UPPER 50S AND
THE COOLEST DAY APPEARS TO BE FRIDAY WITH TEMPERATURES ONLY REACHING
THE LOWER 40S.

SATURDAY THROUGH MONDAY...

SFC RIDGING IS EXPECTED TO MAINTAIN ITSELF ACROSS THE UPPER MIDWEST
AND DOWN INTO THE OHIO VALLEY.  AT THE SAME TIME...DIGGING UPPER
LEVEL LOW OVER THE DESERT SOUTHWEST WILL LEAD TO DOWNSTREAM HEIGHT
RISES WHICH IS EXPECTED TO KEEP THE FA DRY THROUGH AT LEAST MONDAY.
TEMPERATURES ARE EXPECTED TO MODERATE SLOWLY THROUGH THE PERIOD WITH
AFTERNOON HIGHS TOPPING OUT IN THE LOWER 50S.  THE LATEST EXTENDED
MODEL PROGS BRING THE UPPER LEVEL LOW AND ITS ASSOCIATED SFC LOW
EASTWARD INTO THE OHIO VALLEY JUST OUTSIDE THE EXTENDED PERIOD.
THERMAL PROFILES WOULD SUGGEST MAINLY RAIN AHEAD OF THE SYSTEM

SFC RIDGING AND UPPER LEVEL HEIGHT RISES WILL TAKE PLACE DURING THE
DAY ON SATURDAY AS UPPER LEVEL LOW PULLS THROUGH THE DESERT SOUTH
WEST.  GENERALLY EXPECT DRY CONDITIONS THROUGH THE PERIOD.
PRECIPITATION COULD MAKE ITS WAY BACK INTO THE REGION BY LATE MONDAY
AS SFC CYCLONE PULLS EASTWARD.  THERMAL PROFILES SUGGEST MAINLY RAIN
WITH THIS SYSTEM ON THE FRONT SIDE...WITH A RETURN OF WINTRY WEATHER
ON THE BACK SIDE.

-MJ

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.

IN...NONE.

&&
Hazardous weather outlook, Mar 13, 3:01 PM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM EST MON MAR 13 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-140900-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM...
BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...
DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN...
GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...
JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON...
LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE...
NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE...
SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL
CITY...TOMPKINSVILLE...VERSAILLES...WINCHESTER
401 PM EST MON MAR 13 2006

...SEVERE THUNDERSTORM WATCH THROUGH 900 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA THIS
EVENING AS A COLD FRONT PUSHES INTO THE AREA.  THE BEST CHANCE OF
THUNDERSTORMS WILL BE ALONG AND EAST OF A LINE FROM MADISON INDIANA
TO RUSSELLVILLE KY.  THE MAIN SEVERE WEATHER THREATS WITH THESE
THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS.  AS THE COLD
FRONT PUSHES INTO THE REGION...THESE STORMS ARE EXPECTED TO EXIT THE
OUTLOOK AREA BY 1000 PM EST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD MONITOR THE LATEST
FORECASTS AND BE READY FOR ACTIVATION THIS EVENING.  SPOTTERS AND
LAW ENFORCEMENT ARE ASKED TO RELAY STORM REPORTS TO THE NATIONAL
WEATHER SERVICE OFFICE IN LOUISVILLE.  SPOTTERS CAN ALSO USE THE
E-SPOTTER SYSTEM WHICH IS LOCATED ON OUR WEBSITE AT
WEATHER.GOV/LOUISVILLE.

JARVIS

In the hours before

Special weather statement, Mar 13, 11:27 AM CST, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1227 PM EST MON MAR 13 2006

KYZ070>075-131830-
ALLEN KY-BARREN KY-LOGAN KY-MONROE KY-SIMPSON KY-WARREN KY-
INCLUDING THE CITIES OF...BOWLING GREEN...FRANKLIN...GLASGOW...
RUSSELLVILLE...SCOTTSVILLE...TOMPKINSVILLE
1127 AM CST MON MAR 13 2006

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8PM CST...

THE LEADING EDGE OF AN AREA OF THUNDERSTORMS WAS MOVING NORTH
THROUGH SOUTH CENTRAL KENTUCKY WITH THE LEADING EDGE LOCATED
FROM CENTRAL LOGAN COUNTY TO NORTHWESTERN ALLEN COUNTY KENTUCKY. MOST
OF THE PRECIPITATION WAS IN THE LIGHT TO MODERATE RANGE. NO SEVERE
WEATHER HAS BEEN REPORTED IN NORTHERN TENNESSEE OUT OF THIS LATEST
ROUND OF STORMS. THE STRONGEST PORTION OF THIS STORM COMPLEX
REMAINED SOUTH OF KENTUCKY...SOUTHWEST OF LOGAN COUNTY.

CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR
UPDATES OF THIS WEATHER EVENT.

KYZ029-031>036-038>041-045>048-055-056-131830-
ANDERSON KY-BOYLE KY-BULLITT KY-FAYETTE KY-FRANKLIN KY-GARRARD KY-
HENRY KY-JESSAMINE KY-MERCER KY-NELSON KY-OLDHAM KY-SCOTT KY-
SHELBY KY-SPENCER KY-TRIMBLE KY-WASHINGTON KY-WOODFORD KY-
INCLUDING THE CITIES OF...BARDSTOWN...DANVILLE...FRANKFORT...
GEORGETOWN...HARRODSBURG...LAWRENCEBURG...LEXINGTON...
MOUNT WASHINGTON...SHELBYVILLE...SPRINGFIELD...TAYLORSVILLE...
VERSAILLES
1227 PM EST MON MAR 13 2006

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EST.

AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUED TO MOVE EAST
THROUGH CENTRAL KENTUCKY FROM EAST OF LOUISVILLE TO THE LEXINGTON
AREA AND EXTENDING SOUTH TO BOYLE COUNTY KENTUCKY. THE HEAVIEST
PORTION OF THIS SYSTEM WAS LOCATED OVER WEST SHELBY COUNTY. NO
SEVERE WEATHER HAS BEEN REPORTED WITH ANY OF THESE STORMS THIS
MORNING AND EARLY THIS AFTERNOON.

LD
Special weather statement, Mar 13, 12:31 PM CST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
131 PM EST MON MAR 13 2006

KYZ026-027-061-062-070>075-131945-
ALLEN KY-BARREN KY-BUTLER KY-EDMONSON KY-GRAYSON KY-LOGAN KY-
MONROE KY-OHIO KY-SIMPSON KY-WARREN KY-
INCLUDING THE CITIES OF...BEAVER DAM...BOWLING GREEN...FRANKLIN...
GLASGOW...LEITCHFIELD...RUSSELLVILLE...SCOTTSVILLE...TOMPKINSVILLE
1231 PM CST MON MAR 13 2006

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8PM CST...

THUNDERSHOWERS WITH SOME HEAVY DOWNPOURS WERE MOVING THROUGH
SOUTH CENTRAL KENTUCKY AT 1230 PM CST. THE STRONGEST PORTION OF
THESE STORMS WERE LOCATED DIRECTLY OVER THE BOWLING GREEN AREA...
STRETCHING NORTHEAST INTO THE CAMBELLSVILLE AREA. NO SEVERE
WEATHER HAS BEEN REPORTED WITH ANY OF THESE STORMS. A TV STATION IN
BOWLING GREEN REPORTED ONLY SOME HEAVY RAIN AND LIGHTNING...AND NO
HAIL IN BOWLING GREEN.

CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR
UPDATES OF THIS WEATHER EVENT.

KYZ035-036-039>041-046>048-055-056-131945-
ANDERSON KY-BOYLE KY-FAYETTE KY-FRANKLIN KY-GARRARD KY-JESSAMINE KY-
MERCER KY-SCOTT KY-WASHINGTON KY-WOODFORD KY-
INCLUDING THE CITIES OF...DANVILLE...FRANKFORT...GEORGETOWN...
HARRODSBURG...LAWRENCEBURG...LEXINGTON...SPRINGFIELD...VERSAILLES
131 PM EST MON MAR 13 2006

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EST.

AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUED TO MOVE EAST
OUT OF EAST CENTRAL KENTUCKY WITH THE TRAILING EDGE DEPARTING
NICHOLAS COUNTY . ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WAS
MOVING NORTHEAST OUT OF THE BOWLING GREEN AREA AND WILL MOVE
INTO EAST CENTRAL KENTUCKY BY MID AFTERNOON. NO SEVERE WEATHER
HAS BEEN REPORTED OUT OF THIS AREA OF STORMS EITHER.

LD
Special weather statement, Mar 13, 1:39 PM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
239 PM EST MON MAR 13 2006

INZ078-079-090>092-KYZ024>034-038-045-053-061-062-070>072-132100-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CLARK IN-EDMONSON KY-FLOYD IN-
GRAYSON KY-HARDIN KY-HARRISON IN-HENRY KY-JEFFERSON IN-JEFFERSON KY-
LARUE KY-LOGAN KY-MEADE KY-NELSON KY-OHIO KY-OLDHAM KY-SCOTT IN-
SHELBY KY-SIMPSON KY-SPENCER KY-TRIMBLE KY-WARREN KY-
INCLUDING THE CITIES OF...BARDSTOWN...BEAVER DAM...BOWLING GREEN...
CORYDON...ELIZABETHTOWN...FRANKLIN...HARDINSBURG...JEFFERSONVILLE...
LEITCHFIELD...LOUISVILLE...MADISON...MOUNT WASHINGTON...NEW ALBANY...
RUSSELLVILLE...SHELBYVILLE...TAYLORSVILLE
239 PM EST (139 PM CST) MON MAR 13 2006

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM EST...

SCATTERED SHOWERS AND THUNDERSTORMS WERE MOVING THROUGH
THE AREA WEST OF INTERSTATE 65...AND NORTH OF THE WESTERN KENTUCKY
PARKWAY. OTHER STRONG THUNDERSHOWERS WERE MOVING INTO SOUTH CENTRAL
KENTUCKY BETWEEN MORGANTOWN AND ADAIRVILLE. THROUGH 4 PM EST (3 PM
CST) THESE SHOWERS AND STORMS WILL MOVE THROUGH THE LOUISVILLE...
BOWLING GREEN...AND ELIZABETHTOWN AREAS. NO SEVERE WEATHER HAS BEEN
REPORTED WITH ANY OF THESE STORMS.

CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR
UPDATES OF THIS WEATHER EVENT.

KYZ035>037-039>043-046>049-054>057-063>067-073>078-081-082-132100-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-CASEY KY-
CLARK KY-CLINTON KY-CUMBERLAND KY-FAYETTE KY-FRANKLIN KY-GARRARD KY-
GREEN KY-HARRISON KY-HART KY-JESSAMINE KY-LINCOLN KY-MADISON KY-
MARION KY-MERCER KY-METCALFE KY-MONROE KY-NICHOLAS KY-RUSSELL KY-
SCOTT KY-TAYLOR KY-WASHINGTON KY-WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...CAMPBELLSVILLE...COLUMBIA...
CYNTHIANA...DANVILLE...FRANKFORT...GEORGETOWN...GLASGOW...
HARRODSBURG...JAMESTOWN...LAWRENCEBURG...LEXINGTON...MUNFORDVILLE...
PARIS...RICHMOND...SCOTTSVILLE...SPRINGFIELD...STANFORD...
TOMPKINSVILLE...VERSAILLES...WINCHESTER
239 PM EST (139 PM CST) MON MAR 13 2006

...A SEVERE THUNDERSTORM WATCH IN IN EFFECT UNTIL 9 PM EST (8 PM
CST)...

THUNDERSHOWERS WITH SOME HEAVY DOWNPOURS WERE MOVING THROUGH
SOUTH CENTRAL KENTUCKY AT 130 PM CST (230 PM EST). THE STRONGEST
PORTION OF THESE STORMS WERE LOCATED BETWEEN CAMPBELLSVILLE
AND SCOTTSVILLE. THROUGH 3 PM CST (4 PM EST) THESE STORMS WILL MOVE
INTO THE BLUEGRASS REGION. NO SEVERE WEATHER HAS BEEN REPORTED WITH
ANY OF THESE STORMS.

CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR
UPDATES OF THIS WEATHER EVENT.

CROW
Special weather statement, Mar 13, 2:43 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EST MON MAR 13 2006

INZ078-079-090>092-KYZ024>043-045>049-053>057-061>067-070>078-081-
082-132200-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CUMBERLAND KY-EDMONSON KY-FAYETTE KY-FLOYD IN-FRANKLIN KY-
GARRARD KY-GRAYSON KY-GREEN KY-HARDIN KY-HARRISON IN-HARRISON KY-
HART KY-HENRY KY-JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-
LINCOLN KY-LOGAN KY-MADISON KY-MARION KY-MEADE KY-MERCER KY-
METCALFE KY-MONROE KY-NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON KY-WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM...
BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...
DANVILLE...ELIZABETHTOWN...FRANKFORT...FRANKLIN...GEORGETOWN...
GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...JEFFERSONVILLE...
LAWRENCEBURG...LEITCHFIELD...LEXINGTON...LOUISVILLE...MADISON...
MOUNT WASHINGTON...MUNFORDVILLE...NEW ALBANY...PARIS...RICHMOND...
RUSSELLVILLE...SCOTTSVILLE...SHELBYVILLE...SPRINGFIELD...STANFORD...
TAYLORSVILLE...TOMPKINSVILLE...VERSAILLES...WINCHESTER
343 PM EST (243 PM CST) MON MAR 13 2006

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM EST...

SCATTERED SHOWERS AND THUNDERSTORMS WERE MOVING THROUGH PORTIONS OF
CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. MOST OF THE ACTIVITY WAS
TO THE EAST OF INTERSTATE 65. OTHER STRONG THUNDERSTORMS WERE
OVER SOUTH CENTRAL KENTUCKY BETWEEN RUSSELLVILLE AND LEITCHFIELD.
THROUGH 5 PM EST (4 PM CST) SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO CROSS THE AREA...AS ADDITIONAL STORMS ARE MOVING INTO CENTRAL
KENTUCKY FROM MIDDLE TENNESSEE. NO SEVERE WEATHER HAS BEEN REPORTED
WITH ANY OF THESE STORMS.

CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR
UPDATES OF THIS WEATHER EVENT.

CROW
Local storm report, Mar 13, 3:37 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 PM EST MON MAR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND DMG     4 W ADAIRVILLE          36.67N 86.93W
03/13/2006                   LOGAN              KY   EMERGENCY MNGR

            BARN BLOWN OVER

&&

RL
Local storm report, Mar 13, 3:41 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
441 PM EST MON MAR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             2 SW RICHARDSVILLE      37.08N 86.53W
03/13/2006  M2.75 INCH       WARREN             KY   TRAINED SPOTTER

            BASEBALL SIZE HAIL

&&

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:09 PM CSTSevere Thunderstorm WarningLMKLogan23 min
Mar 13, 3:15 PM CSTSevere Thunderstorm WarningLMKNelson30 min
Mar 13, 3:18 PM CSTSevere Thunderstorm WarningLMKLarue27 min
Mar 13, 3:25 PM CSTSevere Thunderstorm WarningLMKEdmonson, Warren2 hr
Mar 13, 4:18 PM CSTSevere Thunderstorm WarningLMKMarion, Nelson27 min
Mar 13, 4:26 PM CSTSevere Thunderstorm WarningLMKWashington34 min
Mar 13, 4:50 PM CSTSevere Thunderstorm WarningLMKAnderson25 min
Mar 13, 5:07 PM CSTSevere Thunderstorm WarningLMKHarrison23 min
Mar 13, 5:08 PM CSTSevere Thunderstorm WarningLMKScott, Woodford37 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.